# SDR DXTA2023020980180

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500175
- Aircraft time: 8,049 hours, 6,337 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 3032408325
- Part serial: 826
- Condition: Defective
- Location: Zone 100
- Stage of operation: TO
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BRK FAIL YELLOW CAS: WHITE HYD SYS FAULT ADVISORY POSTED DURING CLIMB APPROXIMATELY 12000',  FOLLOWED BY BRK FAIL YELLOW CAS APPROXIMATELY 15 MINUTES LATER. COMPLIED WITH QRH PROCEDURES.  UPON EXTENSION LANDING GEAR DEPLOYED NORMALLY AT A SLOWER THAN NORMAL RATE. UPON LANDING, TOE BRAKE PEDALS HAD NO EFFECT AND EMERGENCY BRAKE WORKED AS EXPECTED. // SIGNOFF// REMOVED #1 PRESSURE SWITCH AND BEGAN INSTALUNG NEW PRESSURE SWITCH, OLD ORING WAS DRY AND CAME OFF IN PIECES. WRONG ORING WAS PLACED ON ORDER. ORDERED CORRECT ORING, REINSTALLED AU ACCESS PANELS AND L/H ENGINE COWLING. REINSTALLED LH HYO, PUMP IAW PHENOM 300 AMM 29•12·01. OPS AND LEAK CHECKS GOOD. INSTAU.EO NEW #1 PRESSURE SWITCH IAW PHENOM 300AMM 29-12-03. OPS AND LEAK CHECKS GOOD. NO DEFECTS NOTED AT THIS TIME.
